# SDR SWIA200514633

- Difficulty date: February 19, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 13,682 hours, 18,464 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DOES NOT CLOSE NORMALLY.  REPLACED SHIM STACK, INSPECTED/CLEANED DOOR MICROSWITCHES, CLEANED AND LUBRICATED ALL FITTINGS AND ATTACH DOOR JOINTS.  OPERATIONAL CHECK GOOD.
